MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER OVER-THE-WIRE PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER OVER-THE-WIRE PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939206070670
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Balloon burst during procedure.Burst atmospheric pressure was 18, balloon burst at 14.This was the third inflation with this balloon and burst atmospheric pressure was never reached.

Brand Name
CHARGER OVER-THE-WIRE PTA BALLOON DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
marlborough MA 01752 1234
MDR Report Key16226550
Report NumberMW5114440
Device Sequence Number6871287
Product Code LIT
UDI-Device Identifier08714729804543
UDI-Public08714729804543
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939206070670
Device Catalogue NumberH74939206070670
Device Lot Number29880970
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient Weight60 KG
Patient EthnicityHispanic